# SDR DALA2022021501009

- Difficulty date: February 12, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 105,121 hours, 15,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS: 2R, CORRECTIVE ACTION: SECURED EXIT LENS AT DOOR 608. OK FOR SVC PER B767 MM 33-51. (2119932)
